MathSciNet Relay Station
MathSciNet bibliographic data
MR2051348 92D40 (34C25 34D23)
Wang, Feng; Ma, Zhien Persistence and periodic orbits for an SIS model in a polluted environment. Comput. Math. Appl. 47 (2004), no. 4-5, 779–792.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement